# SDR USAA011333

- Difficulty date: October 17, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED 1 INCH, WEB IN KEEL BEAM 18 INCHES FORWARD STATION 722 UNDER AUX HYDRAULIC PUMP.  REPAIR ANGLE PER SRM 51-70-11 FIG 1.  (M)
